# SDR SWIA2021090760756

- Difficulty date: July 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE PASSENGER DOOR AFT FORMER FOR REPLACEMENT, FOUND THE THE INTERCOSTAL AT DD4  FROM FS338.96 TO FS347.25 TO BE CORRODED.      (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD4 AT FS 338.96 - FS347.25 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-40-11. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
